# SDR AALA961255

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 2810 · Fuel Storage
- Part: Tank Landing
- Condition: Corroded
- Location: Stub Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT STUB TANK PLATE 7340 LANDING.  REMOVED CORROSION AND REPAIRED PER EOS 11697 DATE 8-21-96.  (M)
